The Stacks Project


Bibliography item: dJ-conjecture

authorde Jong, Aise Johan
titleA conjecture on arithmetic fundamental groups
year2001
typearticle
journalIsrael J. Math.
volume121
pages61–84
fjournalIsrael Journal of Mathematics

BibTeX code

You can use the following code to cite this item yourself.

@article{dJ-conjecture,
  author = {de Jong, Aise Johan},
  title = {A conjecture on arithmetic fundamental groups},
  year = {2001},
  journal = {Israel J. Math.},
  volume = {121},
  pages = {61--84},
  fjournal = {Israel Journal of Mathematics},
}